# SDR ASAA2024113054667

- Difficulty date: November 30, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 63,351 hours, 18,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A57503
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR SUPPORT HAS CORROSION STA 294 RBL 15. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-10-51-1A-1 REMOVED AND REPLACED FLOOR SUPPORT IAW B737-800 SRM 51-40-02-0G-0. W=1" O=.300" R=.203" L=2" D=.097".
